# SDR 99ZZZX1358

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81RD
- Make and model: Cessna 421C
- Aircraft serial: 421C0291
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 3011861
- Condition: Chafed
- Location: Fuel Pressure
- Part time: 2,383 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT INCORPORATES PRATT & WHITNEY PT6-135A ENGINES INSTALLED IAW STC SA136150. INSPECTION REVEALED SEVERE CHAFING OF THE SECONDARY FUEL PRESSURE TUBE ASSEMBLIES OF BOTH ENGINES APPROXIMATEY 2.50 INCHES AFT OF THE TUBE FORWARD ENDS DUE TO CONTACT WITH THE ALTERNATE AIR ACTUATOR BELLCRANK FULCRUM SHAFTS WHICH ARE MOUNTED ON THE LOWER COWLING HALVES.
